# SDR YENA2019080730433

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N987JT
- Make and model: Airbus A320-232
- Aircraft serial: 7855
- Aircraft time: 7,687 hours, 1,497 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FT  598, FUMES IN FOWARD CABIN. NR 1 AFTER T/O SAID HE BECAME DIZZY. DIVERTED BACK TO DEPARTURE.  RAN FUMES CHECK LIST OVERWEIGHT CHECKLIST.   APU BLEED AIR SUPPLY SYSTEM.  COMPLIED WITH INFORMATION NOTICE 2017-T015E SECTION A. AIRCRAFT IS OK FOR SERVICE.
